MathSciNet Relay Station
MathSciNet bibliographic data
MR2949522 82B05 (60F10 60K35 82C05)
Redig, Frank; Wang, Feijia Gibbs-non-Gibbs transitions via large deviations: computable examples. J. Stat. Phys. 147 (2012), no. 6, 1094–1112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement